# SDR MWEA95316

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND SMOKE DETECTOR INOP UPON TESTING WARNING FUNCTION.  REMOVED AND REPLACED SMOKE DETECTOR AND OPS CHECK GOOD.
